Spaces of Compact Operators.
Mathematische Annalen, Tome 208 (1974), pp. 267-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__208_162574,
author = {N.J. Kalton},
title = {Spaces of {Compact} {Operators.}},
journal = {Mathematische Annalen},
pages = {267--278},
year = {1974},
volume = {208},
zbl = {0266.47038},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__208_162574/}
}
N.J. Kalton. Spaces of Compact Operators.. Mathematische Annalen, Tome 208 (1974), pp. 267-278. http://geodesic.mathdoc.fr/item/MAN_1974__208_162574/